Alert archive / Iowa / Wind Chill Advisories in 2014
Wind Chill Advisory 7, NWS Quad Cities, IA
NWS Quad Cities, IA issued this wind chill advisory at Jan 28, 2014, 3:29 AM CST for 8 counties in Iowa; 4 counties in Illinois. It took effect at Jan 28, 2014, 12:00 PM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2014, 3:29 AM CST (09:29 UTC)
- In effect from
- Jan 28, 2014, 12:00 PM CST
- Expired
- Jan 29, 2014, 9:00 AM CST
- In force
- 21 hr
- Issued by
- NWS Quad Cities, IA
Counties Benton County, IA, Buchanan County, IA, Clinton County, IA, Delaware County, IA, Dubuque County, IA, Jackson County, IA, Jones County, IA, Linn County, IA, Carroll County, IL, Jo Daviess County, IL, Stephenson County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 67 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.5 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
233 WWUS43 KDVN 280929 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 329 AM CST TUE JAN 28 2014 ...DANGEROUS COLD WILL CONITNUE THROUGH WEDNESDAY MORNING... .THIS MORNING SHOULD BE THE END OF THE DANGEROUSLY LOW WIND CHILLS ALONG AND SOUTH OF INTERSTATE 80. HOWEVER NORTH OF THE INTERSTATE...BITTERLY COLD TEMPERATURES WITH DANGEROUSLY LOW WIND CHILLS WILL CONTINUE INTO WEDNESDAY MORNING. IAZ040>042-051>054-066-ILZ001-002-007-009-281730- /O.NEW.KDVN.WC.Y.0007.140128T1800Z-140129T1600Z/ /O.CON.KDVN.WC.W.0004.000000T0000Z-140128T1800Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-CLINTON- JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...CLINTON...GALENA... FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS 329 AM CST TUE JAN 28 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM NOON TODAY TO 10 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 AM CST WEDNESDAY. * TIMING...THIS MORNING THROUGH WEDNESDAY MORNING. * WINDS...10 MPH OR LESS. * TEMPERATURES...LOW TEMPERATURES THIS MORNING WILL RANGE FROM 13 BELOW TO 23 BELOW ZERO WITH HIGHS THIS AFTERNOON AROUND ZERO. LOWS TONIGHT WILL RANGE FROM 5 BELOW TO 10 BELOW. * WIND CHILL READINGS...WIND CHILLS AROUND -30 THIS MORNING. THIS AFTEROON THROUGH WEDNESDAY MORNING WIND CHILLS WILL RANGE FROM MINUS 20 TO MINUS 25. * IMPACTS...THE WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LIFE THREATENING WIND CHILL VALUES THAT MAY RESULT IN FROSTBITE AND HYPOTHERMIA IF THE PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS A COMBINATION OF BITTERLY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES.... RESULTING IN FROST BITE ...HYPOTHERMIA OR EVEN DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS APPROPRIATELY IN LAYERS COVERING EXPOSED SKIN. FROSTBITE WILL OCCUR IN AS FEW AS 10 MINUTES IN THESE CONDITIONS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS...RESULTING IN FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS IN LAYERS COVERING EXPOSED SKIN. FROSTBITE WILL OCCUR IN AS FEW AS 30 MINUTES IN THESE CONDITIONS. && $$ IAZ063>065-067-068-ILZ015>018-281500- /O.CON.KDVN.WC.W.0004.000000T0000Z-140128T1500Z/ IOWA-JOHNSON-CEDAR-MUSCATINE-SCOTT-ROCK ISLAND-HENRY IL-BUREAU- PUTNAM- INCLUDING THE CITIES OF...MARENGO...IOWA CITY...TIPTON... MUSCATINE...BETTENDORF...DAVENPORT...MOLINE...ROCK ISLAND... KEWANEE...PRINCETON...HENNEPIN 329 AM CST TUE JAN 28 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TIMING...UNTIL MID MORNING. * WINDS...LESS THAN 10 MPH OVERNIGHT. * TEMPERATURES...LOW TEMPERATURES AROUND 10 BELOW ZERO. * WIND CHILL READINGS...AS LOW AS 30 BELOW. * IMPACTS...A COMBINATION OF WIND AND VERY COLD AIR WILL GENERATE LIFE THREATENING WIND CHILL VALUES THAT MAY RESULT IN FROSTBITE AND HYPOTHERMIA IF THE PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS A COMBINATION OF BITTERLY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES.... RESULTING IN FROST BITE ...HYPOTHERMIA OR EVEN DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS APPROPRIATELY IN LAYERS COVERING EXPOSED SKIN. FROSTBITE WILL OCCUR IN AS FEW AS 10 MINUTES IN THESE CONDITIONS. && $$ IAZ076>078-087>089-098-099-ILZ024>026-034-035-MOZ009-010-281500- /O.CON.KDVN.WC.Y.0006.000000T0000Z-140128T1500Z/ KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN- LEE-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO... FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA.... FORT MADISON...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB... MEMPHIS...KAHOKA 329 AM CST TUE JAN 28 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TIMING...UNTIL MID MORNING. * WINDS...LESS THAN 10 MPH OVERNIGHT. * TEMPERATURES...LOW TEMPERATURES AROUND 5 BELOW ZERO. * WIND CHILL READINGS...MINUS 15 TO MINUS 20. * IMPACTS...THE WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LIFE THREATENING WIND CHILL VALUES THAT MAY RESULT IN FROSTBITE AND HYPOTHERMIA IF THE PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS...RESULTING IN FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS IN LAYERS COVERING EXPOSED SKIN. FROSTBITE WILL OCCUR IN AS LITTLE AS 30 MINUTES IN THESE CONDITIONS. && $$
8 follow-up statements
573 WWUS43 KDVN 281324 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 724 AM CST TUE JAN 28 2014 ...DANGEROUS COLD THROUGH WEDNESDAY MORNING... .THE DANGEROUS COLD WILL CONTINUE NORTH OF INTERSTATE 80 UNTIL WEDNESDAY MORNING. IAZ076>078-087>089-098-099-ILZ024>026-034-035-MOZ009-010-281430- /O.CAN.KDVN.WC.Y.0006.000000T0000Z-140128T1500Z/ KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN- LEE-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO... FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA.... FORT MADISON...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB... MEMPHIS...KAHOKA 724 AM CST TUE JAN 28 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS CANCELLED THE WIND CHILL ADVISORY. THE WIND CHILL ADVISORY HAS BEEN CANCELLED. THE THREAT OF WIND CHILLS BELOW -20 HAS ENDED. WIND CHILLS AT 7 AM RANGED FROM AROUND MINUS 5 TO MINUS 15 AND WILL GRADUALLY IMPROVE AS TEMPERATURES CLIMB INTO THE SINGLE DIGITS ABOVE ZERO THIS MORNING. $$ IAZ040>042-051>054-066-ILZ001-002-007-009-282130- /O.CON.KDVN.WC.W.0004.000000T0000Z-140128T1800Z/ /O.CON.KDVN.WC.Y.0007.140128T1800Z-140129T1600Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-CLINTON- JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...CLINTON...GALENA... FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS 724 AM CST TUE JAN 28 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 AM CST WEDNESDAY... * TIMING...THIS MORNING THROUGH WEDNESDAY MORNING. * WINDS...10 MPH OR LESS. * TEMPERATURES...LOW TEMPERATURES THIS MORNING WILL RANGE FROM 13 BELOW TO 21 BELOW ZERO WITH HIGHS THIS AFTERNOON AROUND ZERO. LOWS TONIGHT WILL RANGE FROM 5 BELOW TO 10 BELOW. * WIND CHILL READINGS...WIND CHILLS AROUND 30 THIS MORNING. THIS AFTERNOON THROUGH WEDNESDAY MORNING WIND CHILLS WILL RANGE FROM MINUS 20 TO MINUS 25. * IMPACTS...THE WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LIFE THREATENING WIND CHILL VALUES THAT MAY RESULT IN FROSTBITE AND HYPOTHERMIA IF THE PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS A COMBINATION OF BITTERLY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES.... RESULTING IN FROST BITE ...HYPOTHERMIA OR EVEN DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS APPROPRIATELY IN LAYERS COVERING EXPOSED SKIN. FROSTBITE WILL OCCUR IN AS FEW AS 10 MINUTES IN THESE CONDITIONS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS...RESULTING IN FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS IN LAYERS COVERING EXPOSED SKIN. FROSTBITE WILL OCCUR IN AS FEW AS 30 MINUTES IN THESE CONDITIONS. && $$ IAZ063>065-067-068-ILZ015>018-281500- /O.CON.KDVN.WC.W.0004.000000T0000Z-140128T1500Z/ IOWA-JOHNSON-CEDAR-MUSCATINE-SCOTT-ROCK ISLAND-HENRY IL-BUREAU- PUTNAM- INCLUDING THE CITIES OF...MARENGO...IOWA CITY...TIPTON... MUSCATINE...BETTENDORF...DAVENPORT...MOLINE...ROCK ISLAND... KEWANEE...PRINCETON...HENNEPIN 724 AM CST TUE JAN 28 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TIMING...UNTIL MID MORNING. * WINDS...LESS THAN 10 MPH. * TEMPERATURES...TEMPERATURES FROM 5 BELOW TO 10 BELOW ZERO. * WIND CHILL READINGS...AS LOW AS 30 BELOW. * IMPACTS...A COMBINATION OF WIND AND VERY COLD AIR WILL GENERATE LIFE THREATENING WIND CHILL VALUES THAT MAY RESULT IN FROSTBITE AND HYPOTHERMIA IF THE PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS A COMBINATION OF BITTERLY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES.... RESULTING IN FROST BITE ...HYPOTHERMIA OR EVEN DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS APPROPRIATELY IN LAYERS COVERING EXPOSED SKIN. FROSTBITE WILL OCCUR IN AS FEW AS 10 MINUTES IN THESE CONDITIONS. && $$
126 WWUS43 KDVN 281457 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 857 AM CST TUE JAN 28 2014 ...DANGEROUS COLD THROUGH WEDNESDAY MORNING... .THE DANGEROUS COLD WILL CONTINUE NORTH OF INTERSTATE 80 UNTIL WEDNESDAY MORNING. IAZ063>065-067-068-ILZ015>018-281600- /O.EXP.KDVN.WC.W.0004.000000T0000Z-140128T1500Z/ IOWA-JOHNSON-CEDAR-MUSCATINE-SCOTT-ROCK ISLAND-HENRY IL-BUREAU- PUTNAM- INCLUDING THE CITIES OF...MARENGO...IOWA CITY...TIPTON... MUSCATINE...BETTENDORF...DAVENPORT...MOLINE...ROCK ISLAND... KEWANEE...PRINCETON...HENNEPIN 857 AM CST TUE JAN 28 2014 ...WIND CHILL WARNING WILL EXPIRE AT 9 AM CST THIS MORNING... WITH RISING TEMPERATURES...SUNSHINE AND LIGHT WINDS WIND CHILLS HAVE IMPROVED TO NEAR 20 BELOW. WIND CHILLS WILL CONTINUE TO IMPROVE DURING THE DAY AND THEREFORE THE WIND CHILL WARNING WILL BE ALLOWED TO EXPIRE. $$ IAZ040>042-051>054-066-ILZ001-002-007-009-282300- /O.CON.KDVN.WC.W.0004.000000T0000Z-140128T1800Z/ /O.CON.KDVN.WC.Y.0007.140128T1800Z-140129T1600Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-CLINTON- JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...CLINTON...GALENA... FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS 857 AM CST TUE JAN 28 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 AM CST WEDNESDAY... * TIMING...THIS MORNING THROUGH WEDNESDAY MORNING. * WINDS...10 MPH OR LESS. * TEMPERATURES...LOW TEMPERATURES THIS MORNING WILL RANGE FROM 13 BELOW TO 21 BELOW ZERO WITH HIGHS THIS AFTERNOON AROUND ZERO. LOWS TONIGHT WILL RANGE FROM 5 BELOW TO 10 BELOW. * WIND CHILL READINGS...WIND CHILLS AROUND 30 THIS MORNING. THIS AFTERNOON THROUGH WEDNESDAY MORNING WIND CHILLS WILL RANGE FROM MINUS 20 TO MINUS 25. * IMPACTS...THE WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LIFE THREATENING WIND CHILL VALUES THAT MAY RESULT IN FROSTBITE AND HYPOTHERMIA IF THE PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS A COMBINATION OF BITTERLY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES.... RESULTING IN FROST BITE ...HYPOTHERMIA OR EVEN DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS APPROPRIATELY IN LAYERS COVERING EXPOSED SKIN. FROSTBITE WILL OCCUR IN AS FEW AS 10 MINUTES IN THESE CONDITIONS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS...RESULTING IN FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS IN LAYERS COVERING EXPOSED SKIN. FROSTBITE WILL OCCUR IN AS FEW AS 30 MINUTES IN THESE CONDITIONS. && $$ HAASE
271 WWUS43 KDVN 281759 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1159 AM CST TUE JAN 28 2014 ...DANGEROUS COLD THROUGH WEDNESDAY MORNING... .THE DANGEROUS COLD WILL CONTINUE NORTH OF INTERSTATE 80 THIS AFTERNOON THROUGH WEDNESDAY MORNING. WIND CHILLS WILL REMAIN IN THE 20 BELOW TO 29 BELOW RANGE AT MOST LOCATIONS DURING THIS PERIOD. IAZ040>042-051>054-066-ILZ001-002-007-009-290200- /O.EXP.KDVN.WC.W.0004.000000T0000Z-140128T1800Z/ /O.CON.KDVN.WC.Y.0007.140128T1800Z-140129T1600Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-CLINTON- JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...CLINTON...GALENA... FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS 1159 AM CST TUE JAN 28 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST WEDNESDAY... ...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY... * TIMING...THIS AFTERNOON THROUGH WEDNESDAY MORNING. * WINDS...10 MPH OR LESS. * TEMPERATURES...HIGHS THIS AFTERNOON AROUND ZERO. LOWS TONIGHT WILL RANGE FROM 5 BELOW TO 10 BELOW. * WIND CHILL READINGS...20 BELOW TO 29 BELOW THIS AFTERNOON THROUGH WEDNESDAY MORNING. * IMPACTS...COLD TEMPERATURES AND LOW WIND CHILLS MAY RESULT IN FROSTBITE AND HYPOTHERMIA IF THE PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS A COMBINATION OF BITTERLY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES.... RESULTING IN FROST BITE ...HYPOTHERMIA OR EVEN DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS APPROPRIATELY IN LAYERS COVERING EXPOSED SKIN. FROSTBITE WILL OCCUR IN AS FEW AS 10 MINUTES IN THESE CONDITIONS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS...RESULTING IN FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS IN LAYERS COVERING EXPOSED SKIN. FROSTBITE WILL OCCUR IN AS FEW AS 30 MINUTES IN THESE CONDITIONS. && $$ HAASE
491 WWUS43 KDVN 281804 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1204 PM CST TUE JAN 28 2014 ...DANGEROUS COLD THROUGH WEDNESDAY MORNING... .THE DANGEROUS COLD WILL CONTINUE NORTH OF INTERSTATE 80 THIS AFTERNOON THROUGH WEDNESDAY MORNING. WIND CHILLS WILL REMAIN IN THE 20 BELOW TO 29 BELOW RANGE AT MOST LOCATIONS DURING THIS PERIOD. IAZ040>042-051>054-066-ILZ001-002-007-009-290215- /O.CON.KDVN.WC.Y.0007.000000T0000Z-140129T1600Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-CLINTON- JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...CLINTON...GALENA... FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS 1204 PM CST TUE JAN 28 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST WEDNESDAY... * TIMING...THIS AFTERNOON THROUGH WEDNESDAY MORNING. * WINDS...10 MPH OR LESS. * TEMPERATURES...HIGHS THIS AFTERNOON AROUND ZERO. LOWS TONIGHT WILL RANGE FROM 5 BELOW TO 10 BELOW. * WIND CHILL READINGS...20 BELOW TO 29 BELOW THIS AFTERNOON THROUGH WEDNESDAY MORNING. * IMPACTS...COLD TEMPERATURES AND LOW WIND CHILLS MAY RESULT IN FROSTBITE AND HYPOTHERMIA IF THE PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS...RESULTING IN FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS IN LAYERS COVERING EXPOSED SKIN. FROSTBITE WILL OCCUR IN AS FEW AS 30 MINUTES IN THESE CONDITIONS. && $$ HAASE
317 WWUS43 KDVN 282100 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 300 PM CST TUE JAN 28 2014 ...DANGEROUS COLD THROUGH WEDNESDAY MORNING... .THE DANGEROUS COLD WILL CONTINUE NORTH OF INTERSTATE 80 TONIGHT THROUGH WEDNESDAY MORNING. WIND CHILLS WILL REMAIN IN THE 20 BELOW TO 29 BELOW RANGE AT MOST LOCATIONS DURING THIS PERIOD. IAZ040>042-051>054-066-ILZ001-002-007-009-290500- /O.CON.KDVN.WC.Y.0007.000000T0000Z-140129T1600Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-CLINTON- JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...CLINTON...GALENA... FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS 300 PM CST TUE JAN 28 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST WEDNESDAY... * TIMING...TONIGHT THROUGH WEDNESDAY MORNING. * WINDS...WEST TO SOUTHWEST 5 TO 15 MPH. * TEMPERATURES...LOWS TONIGHT WILL RANGE FROM 5 BELOW TO 11 BELOW. * WIND CHILL READINGS...20 BELOW TO 29 BELOW TONIGHT THROUGH WEDNESDAY MORNING. * IMPACTS...COLD TEMPERATURES AND LOW WIND CHILLS MAY RESULT IN FROSTBITE AND HYPOTHERMIA IF THE PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS...RESULTING IN FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS IN LAYERS COVERING EXPOSED SKIN. FROSTBITE WILL OCCUR IN AS FEW AS 30 MINUTES IN THESE CONDITIONS. && $$ HAASE
151 WWUS43 KDVN 290251 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 851 PM CST TUE JAN 28 2014 ...DANGEROUS COLD THROUGH WEDNESDAY MORNING... .THE DANGEROUS COLD WILL CONTINUE NORTH OF INTERSTATE 80 TONIGHT THROUGH WEDNESDAY MORNING. WIND CHILLS WILL REMAIN IN THE 20 BELOW TO 25 BELOW RANGE AT MOST LOCATIONS DURING THIS PERIOD. IAZ040>042-051>054-066-ILZ001-002-007-009-291100- /O.EXT.KDVN.WC.Y.0007.000000T0000Z-140129T1500Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-CLINTON- JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...CLINTON...GALENA... FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS 851 PM CST TUE JAN 28 2014 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM CST WEDNESDAY... * TIMING...TONIGHT THROUGH 9 AM CST WEDNESDAY MORNING. * WINDS...WEST 5 TO 10 MPH. * TEMPERATURES...2 BELOW TO 8 BELOW ZERO. * WIND CHILL READINGS...20 BELOW TO AS LOW AS 25 BELOW. * IMPACTS...COLD TEMPERATURES AND LOW WIND CHILLS MAY RESULT IN FROSTBITE AND HYPOTHERMIA IF THE PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS...RESULTING IN FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS IN LAYERS COVERING EXPOSED SKIN. FROSTBITE WILL OCCUR IN AS FEW AS 30 MINUTES IN THESE CONDITIONS. && $$ NICHOLS
558 WWUS43 KDVN 290908 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 308 AM CST WED JAN 29 2014 ...DANGEROUS COLD THROUGH WEDNESDAY MORNING... .THE DANGEROUS COLD WILL CONTINUE NEAR THE HIGHWAY 20 CORRIDOR. WIND CHILLS WILL REMAIN AROUND 20 BELOW THROUGH MID MORNING. IAZ051>053-066-ILZ009-291015- /O.CAN.KDVN.WC.Y.0007.000000T0000Z-140129T1500Z/ BENTON-LINN-JONES-CLINTON-WHITESIDE- INCLUDING THE CITIES OF...VINTON...CEDAR RAPIDS...ANAMOSA... CLINTON...STERLING...ROCK FALLS 308 AM CST WED JAN 29 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS CANCELLED THE WIND CHILL ADVISORY. LIGHT WIND AND TEMPERATURES HOLDING JUST BELOW ZERO WILL KEEP WIND CHILLS IN THE MINUS 10 TO MINUS 15 RANGE EARLY THIS MORNING. $$ IAZ040>042-054-ILZ001-002-007-291500- /O.CON.KDVN.WC.Y.0007.000000T0000Z-140129T1500Z/ BUCHANAN-DELAWARE-DUBUQUE-JACKSON-JO DAVIESS-STEPHENSON-CARROLL- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... MAQUOKETA...GALENA...FREEPORT...MOUNT CARROLL 308 AM CST WED JAN 29 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TIMING...THROUGH 9 AM CST. * WINDS...SOUTHWEST 5 TO 10 MPH. * TEMPERATURES...0 TO 10 BELOW ZERO. * WIND CHILL READINGS...AROUND 20 BELOW AT TIMES. * IMPACTS...COLD TEMPERATURES AND LOW WIND CHILLS MAY RESULT IN FROSTBITE AND HYPOTHERMIA IF THE PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS...RESULTING IN FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS IN LAYERS COVERING EXPOSED SKIN. FROSTBITE WILL OCCUR IN AS FEW AS 30 MINUTES IN THESE CONDITIONS. && $$
593 WWUS43 KDVN 291457 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 857 AM CST WED JAN 29 2014 ...WIND CHILLS IMPROVING ACROSS THE AREA... IAZ040>042-054-ILZ001-002-007-291600- /O.EXP.KDVN.WC.Y.0007.000000T0000Z-140129T1500Z/ BUCHANAN-DELAWARE-DUBUQUE-JACKSON-JO DAVIESS-STEPHENSON-CARROLL- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... MAQUOKETA...GALENA...FREEPORT...MOUNT CARROLL 857 AM CST WED JAN 29 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... WIND CHILLS HAVE IMPROVED ABOVE CRITERIA OVER MUCH OF THE REGION THUS THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE. A FEW SITES ALONG AND NORTH OF HIGHWAY 20 MAY BRIEFLY REMAIN AT OR NEAR MINUS 20 DEGREES UNTIL 10 AM UNTIL IMPROVING AS TEMPERATURES WARM DURING THE MORNING. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this wind chill advisory went out at Jan 28, 3:05 AM CST, 24 minutes earlier.
Area forecast discussion, Jan 28, 3:05 AM CST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
305 AM CST TUE JAN 28 2014
.SYNOPSIS...
ISSUED AT 302 AM CST TUE JAN 28 2014
AN ELONGATED SURFACE HIGH WAS LOCATED FROM THE NORTHERN PLAINS
SOUTHEAST THEN EAST THROUGH NORTHERN MO AND CENTRAL IL EARLY THIS
MORNING. LIGHT WINDS AND CLEAR SKIES NORTH OF THE RIDGE HAVE
ALLOWED TEMPS TO DIP BELOW ZERO. AT 2 AM TEMPERATURES WERE AROUND
-15 ALONG HIGHWAY 20 IN EASTERN IOWA AND AROUND -5 OVER THE BARE
GROUND FROM SOUTHEAST IOWA AND NORTHEAST MO INTO WEST CENTRAL IL.
THE EVENING UPPER AIR ANALYSIS SHOWED BROAD TROFFING AROUND THE
UPPER LOW JUST EAST OF HUDSON BAY COVERING THE EASTERN TWO THIRDS OF
THE COUNTRY. A SHARP RIDGE WAS STILL IN PLACE FROM THE EASTERN
PACIFIC INTO WESTERN CANADA.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 302 AM CST TUE JAN 28 2014
THE UPPER TROF AXIS IS PROGGED TO SHIFT EAST TODAY AND TONIGHT WITH
THE SURFACE RIDGE GRADUALLY WEAKENING. THE GRADIENT OVER THE REGION
THOUGH WILL REMAIN WEAK...LEADING TO LIGHT WESTERLY WINDS THROUGH
WEDNESDAY MORNING. FULL SUN TODAY SHOULD ALLOW FOR A MODEST RECOVERY
IN TEMPERATURES WITH HIGHS IN THE TEENS EXPECTED OVER SOUTHWEST
WHERE THE GROUND IS BARE. THE SNOW COVERED NORTHEAST SHOULD SEE
HIGHS FROM AROUND ZERO TO 5 ABOVE. TONIGHT WITH CLEAR SKIES AND
LIGHT WINDS EXPECT SUB ZERO TEMPS AGAIN OVER THE SNOWPACK WITH LOWS
IN THE 0 TO -10 RANGE. THE SOUTHWEST SHOULD SEE MINS FROM 0 TO 10
ABOVE.
THE CURRENT WIND CHILL WARNINGS NORTH AND ADVISORY SOUTH WILL
CONTINUE THIS MORNING. THE SOUTHERN COUNTIES SHOULD BE DONE WITH
WIND CHILL HEADLINES AFTER THIS MORNING. FOR AREAS NEAR AND NORTH
OF HIGHWAY 30 A WIND CHILL ADVISORY HAS BEEN ISSUED FOR THIS
AFTERNOON THROUGH WEDNESDAY MORNING. WIND CHILLS WILL RISE BRIEFLY
ABOVE ADVISORY CRITERIA FOR A FEW HOURS THIS AFTERNOON THEN DROP
BACK TO -20 OR COLDER OVERNIGHT. FOR A FEW COUNTIES ALONG I80 FROM
NEAR THE MISSISSIPPI RIVER AND EAST...WIND CHILLS WILL STAY ABOVE
-20 THIS AFTERNOON AND THIS EVENING THEN SLIP BACK TO NEAR -20 AFTER
MIDNIGHT. THESE COUNTIES MAY HAVE TO BE ADDED TO THE ADVISORY IF IT
APPEARS WIND CHILLS WILL DROP BELOW -20 FOR SEVERAL HOURS OR MORE
LATE TONIGHT.
.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 302 AM CST TUE JAN 28 2014
QUIET BUT COLD CONDITIONS WILL BE SEEN WEDNESDAY AND WEDNESDAY
EVENING AS THE ARCTIC HIGH MOVES TO THE EAST COAST. WIND CHILLS WILL
STILL BE IN THE ADVISORY CRITERIA FROM ROUGHLY THE I-80 CORRIDOR ON
NORTH THROUGH MID MORNING. ATTENTION THEN TURNS TO THE APPROACHING
SYSTEM FOR LATE WEDNESDAY NIGHT THROUGH THURSDAY.
LATE WEDNESDAY NIGHT THE NEXT FRONT APPROACHES THE AREA. MODEL
TRENDS HAVE BEEN TO SLOW THIS FRONT DOWN. BASED ON THE OVERALL
FORCING AND A DRY ATMOSPHERE...THE ENTIRE AREA WILL REMAIN DRY
WEDNESDAY NIGHT BUT SNOW WILL BE VERY CLOSE TO THE AREA BY SUNRISE
THURSDAY.
ON THURSDAY THE COLD FRONT MOVES THROUGH THE AREA ALONG WITH AN
UPPER LEVEL DISTURBANCE. FORCING INCREASES DURING THE MORNING AND
THE ATMOSPHERE RAPIDLY SATURATES. SNOW WILL DEVELOP/MOVE INTO THE
AREA DURING THE MORNING AND OVERSPREAD THE AREA FROM LATE MORNING
THROUGH AFTERNOON.
BY LATE AFTERNOON THE SNOW WILL RAPIDLY END FROM WEST TO EAST AS THE
FORCING SHIFTS EAST OF THE AREA. LIGHT SNOW WILL LINGER INTO THE
EVENING OVER THE SOUTHEAST HALF OF THE AREA BEFORE ENDING AS THE
NEXT HIGH PRESSURE BUILDS INTO THE MIDWEST.
RIGHT NOW OVERALL SNOW AMOUNTS FOR THIS EVENT LOOKS TO BE 1-2 INCHES
FROM THE I-80 CORRIDOR ON NORTH WITH THE 2 INCH AMOUNTS FROM ROUGHLY
HWY 30 ON NORTH. SOUTH OF I-80 AMOUNTS WILL BE AN INCH OR LESS.
FRIDAY ON...
THE MODEL CONSENSUS HAS CHANCE POPS FRIDAY/FRIDAY NIGHT WITH SLIGHT
CHANCE POPS ON SATURDAY. THERE IS AGREEMENT AMONG THE MODELS THAT
ANOTHER STORM SYSTEM WILL AFFECT THE MIDWEST. HOWEVER...THERE IS
POOR RUN TO RUN CONTINUITY BETWEEN EACH MODEL. THIS POOR CONTINUITY
IS TRACEABLE TO HOW MUCH INTERACTION OCCURS BETWEEN THE NORTHERN AND
SOUTHERN STREAMS.
DPROG/DT OF THE MODELS DOES INDICATE THE HIGH PRESSURE BUILDING INTO
THE MIDWEST THURSDAY NIGHT WILL BE STRONGER. A STRONGER HIGH MAY
DELAY THE ONSET OF SNOW WHICH WOULD THEN PROLONG IT MORE INTO
SATURDAY. REGARDLESS...MORE ACCUMULATING SNOW WILL BE SEEN ACROSS
THE AREA FRIDAY INTO SATURDAY.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1122 PM CST MON JAN 27 2014
COLD...VFR...AND THANKFULLY MUCH QUIETER WEATHER WILL LAST THROUGH
THE NEXT 24 HOURS...AS ARCTIC HIGH PRESSURE REMAINS OVER THE
REGION. WINDS WILL BE LIGHT NORTHWEST OVERNIGHT...AND BECOME
WEST TO SOUTHWEST 7 TO 10 KTS TUESDAY. OTHERWISE...A FEW
ALTOCUMULUS CLOUDS ABOVE 5000 FT ARE POSSIBLE TUESDAY...WITH
UNLIMITED VISIBILITIES. ERVIN
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WIND CHILL WARNING UNTIL NOON CST TODAY FOR BENTON-BUCHANAN-
CLINTON-DELAWARE-DUBUQUE-JACKSON-JONES-LINN.
WIND CHILL ADVISORY FROM NOON TODAY TO 10 AM CST WEDNESDAY FOR
BENTON-BUCHANAN-CLINTON-DELAWARE-DUBUQUE-JACKSON-JONES-LINN.
WIND CHILL ADVISORY UNTIL 9 AM CST THIS MORNING FOR DES MOINES-
HENRY IA-JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.
WIND CHILL WARNING UNTIL 9 AM CST THIS MORNING FOR CEDAR-IOWA-
JOHNSON-MUSCATINE-SCOTT.
IL...WIND CHILL WARNING UNTIL NOON CST TODAY FOR CARROLL-JO DAVIESS-
STEPHENSON-WHITESIDE.
WIND CHILL ADVISORY FROM NOON TODAY TO 10 AM CST WEDNESDAY FOR
CARROLL-JO DAVIESS-STEPHENSON-WHITESIDE.
WIND CHILL ADVISORY UNTIL 9 AM CST THIS MORNING FOR HANCOCK-
HENDERSON-MCDONOUGH-MERCER-WARREN.
WIND CHILL WARNING UNTIL 9 AM CST THIS MORNING FOR BUREAU-HENRY
IL-PUTNAM-ROCK ISLAND.
MO...WIND CHILL ADVISORY UNTIL 9 AM CST THIS MORNING FOR CLARK-
SCOTLAND.
&&
SYNOPSIS...DLF
SHORT TERM...DLF
LONG TERM...08
AVIATION...ERVINHazardous weather outlook, Jan 27, 3:50 PM CST, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 350 PM CST MON JAN 27 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-281000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 350 PM CST MON JAN 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT DANGEROUS TO LIFE THREATENING WIND CHILLS ARE EXPECTED INTO TUESDAY MORNING. WINDS WILL DIMINISH TO LESS THAN 10 MPH FROM THE WEST THIS EVENING AND WILL COMBINE WITH BITTERLY COLD TEMPERATURES TO PRODUCE WINDS CHILLS OF AROUND 20 TO 25 BELOW SOUTH OF INTERSTATE 80 AND FROM 30 BELOW TO 40 BELOW TO THE NORTH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIND CHILL WARNINGS AND ADVISORIES ARE IN AFFECT FOR THE AREA TUESDAY MORNING. REFER TO OUR WINTER WEATHER PRODUCTS FOR SPECIFIC INFORMATION. DANGEROUS TO LIFE THREATENING WIND CHILLS WILL CONTINUE TUESDAY MORNING ACROSS THE AREA. HEADLINES FOR WIND CHILL WILL BE NEEDED MAINLY NORTH OF INTERSTATE 80 TUESDAY AFTERNOON INTO WEDNESDAY MORNING. THERE IS A CHANCE OF SNOW THURSDAY INTO FRIDAY. IT IS TOO EARLY TO DETERMINE ANY SPECIFIC SNOW AMOUNTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEED TONIGHT.
Nearby
Wind Chill Advisories in Iowa, 2014Wind Chill Advisories in Illinois, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.